# SDR AALA202208220394

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737
- Aircraft serial: 44479
- Aircraft time: 4,458 hours, 1,738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG34530
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 4,457 hours, 1,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR SLIDE PACK GIRT WORN. REPLACED L1 ENTRY DOOR ESCAPE SLIDE PER JOB CARD 09L20025004.
